# SDR 95FDEA01100

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM STA 400 AT RBL 24, FOUND WHEN FLOOR TRACK WAS REMOVED.  ROUTED OUT DAMAGED AREA,  INSTALLED DOUBLER WITH INTERCOSTAL PER 53-10-5.
